Continuity of a surface in Fréchet spaces

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

View graph of relations

Related Research Unit(s)


Original languageEnglish
Pages (from-to)917-921
Journal / PublicationComptes Rendus Mathematique
Issue number11-12
Online published6 Nov 2019
Publication statusPublished - Nov 2019



We establish the continuity of a surface as a function of its first two fundamental forms for several Fréchet topologies, which include in particular those of the space Wloc1,p for the first fundamental form and of the space Llocp for the second fundamental form, for any > 2.

Research Area(s)

Download Statistics

No data available